Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 46, Issue 4 - Dec 2006
Volume 46, Issue 3 - Sep 2006
Volume 46, Issue 2 - Jun 2006
Volume 46, Issue 1 - Mar 2006
Selecting the target year
Topological Imitations and Reni-Mecchia-Zimmermann's Conjecture
Kawauchi, Akio ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 1~9
M. Reni has shown that there are at most nine mutually inequivalent knots in the 3-sphere whose 2-fold branched covering spaces are mutually homeomorphic, hyperbolic 3-manifolds. By observing that the Z-homology sphere version of M. Reni's result still holds, M. Mecchia and B. Zimmermann showed that there are exactly nine mutually inequivalent, knots in Z-homology 3-spheres whose 2-fold branched covering spaces are mutually homeomorphic, hyperbolic 3-manifolds, and conjectured that there exist exactly nine mutually inequivalent, knots in the true 3-sphere whose 2-fold branched covering spaces are mutually homeomorphic, hyperbolic 3-manifolds. Their proof used an argument of AID imitations published in 1992. The main result of this paper is to solve their conjecture affirmatively by combining their argument with a theory of strongly AID imitations published in 1997.
On Direct Sums of Lifting Modules and Internal Exchange Property
Dejun, Wu ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 11~18
Let R be a ring with identity and let
be an amply supplemented R-module. Then it is proved that
) and is
, i = 1, 2, if and only if for any coclosed submodule X of M, there exist
Some New Hilbert Type Inequalities
Salem, Shaban Raslan ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 19~29
In this paper, we obtain some inequalities similar to Hilbert type. Some new inequalities are also given.
Boundedness for the Function of Marcinkiewicz
Al-Qassem, Hussain M. ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 31~48
In this paper, we prove a weighted norm inequality for the Marcinkiewicz integral operator
satisfies a mild regularity condition and
. We also prove the weighted
boundedness for a class of Marcinkiewicz integral operators
related to the Littlewood-Paley
-function and the area integral S, respectively.
The Inverse Laplace Transform of a Wide Class of Special Functions
Soni, Ramesh Chandra ; Singh, Deepika ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 49~56
The aim of the present work is to obtain the inverse Laplace transform of the product of the factors of the type
, a general class of polynomials an the multivariable H-function. The polynomials and the functions involved in our main formula as well as their arguments are quite general in nature. On account of the general nature of our main findings, the inverse Laplace transform of the product of a large variety of polynomials and numerous simple special functions involving one or more variables can be obtained as simple special cases of our main result. We give here exact references to the results of seven research papers that follow as simple special cases of our main result.
Simple Presentness in Modular Group Algebras over Highly-generated Rings
Danchev, Peter V. ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 57~64
It is proved that if G is a direct sum of countable abelian
-groups and R is a special selected commutative unitary highly-generated ring of prime characteristic
, which ring is more general than the weakly perfect one, then the group of all normed units V (RG) modulo G, that is V (RG)=G, is a direct sum of countable groups as well. This strengthens a result due to W. May, published in (Proc. Amer. Math. Soc., 1979), that treats the same question but over a perfect ring.
Oscillation of Second Order Nonlinear Elliptic Differential Equations
Xu, Zhiting ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 65~77
By using general means, some oscillation criteria for second order nonlinear elliptic differential equation with damping
are obtained. These criteria are of a high degree of generality and extend the oscillation theorems for second order linear ordinary differential equations due to Kamenev, Philos and Wong.
Weighted Sharing of Two Sets
Lahiri, Indrajit ; Banerjee, Abhijit ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 79~87
Using the notion of weighted sharing of sets we improve two results of H. X. Yi on uniqueness of meromorphic functions.
Rank-preserver of Matrices over Chain Semiring
Song, Seok-Zun ; Kang, Kyung-Tae ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 89~96
For a rank-1 matrix A, there is a factorization as
, the product of two vectors a and b. We characterize the linear operators that preserve rank and some equivalent condition of rank-1 matrices over a chain semiring. We also obtain a linear operator T preserves the rank of rank-1 matrices if and only if it is a form (P, Q, B)-operator with appropriate permutation matrices P and Q, and a matrix B with all nonzero entries.
Classes of Multivalent Functions Defined by Dziok-Srivastava Linear Operator and Multiplier Transformation
Kumar, S. Sivaprasad ; Taneja, H.C. ; Ravichandran, V. ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 97~109
In this paper, the authors introduce new classes of p-valent functions defined by Dziok-Srivastava linear operator and the multiplier transformation and study their properties by using certain first order differential subordination and superordination. Also certain inclusion relations are established and an integral transform is discussed.
On the Weighted L
-convergence of Grünwald Interpolatory Operators
Wang, Jian Li ; Zhou, Song Ping ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 111~118
The present paper investigates the weighted
-convergence of Gr
nwald interpolatory operators based on the zeros of the second Chebyshev polynomials
. The approximation rate is sharp.
On Almost Continuity
Ekici, Erdal ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 119~130
A new class of functions is introduced in this paper. This class is called almost
-precontinuity. This type of functions is seen to be strictly weaker than almost precontinuity. By using
-preopen sets, many characterizations and properties of the said type of functions are investigated.
New Sufficient Conditions for Strongly Starlikeness and Strongly Convex Functions
Frasin, Basem Aref ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 131~137
The object of the present paper is to obtain new conditions for analytic function to be strongly starlike and strongly convex function defined in the open unit disk.
The Invariant of Immersions under Isotwist Folding
El-Goul, Mabrouk Salam ; Basher, Mohamed Esmail ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 139~144
In this paper, we will introduce the isotwist foldings of a manifold M into itself. The limits of the isotwist foldings of a manifold are obtained. Also the relations be-tween conditional retraction and this type of the foldings are achieved. Finally the variant and invariant of the immersion under this type of foldings are deduced.
On Strongly Nonlinear Implicit Complementarity Problems in Hilbert Spaces
Cho, Yeol Je ; Huang, Nan-Jing ;
Kyungpook mathematical journal, volume 46, issue 1, 2006, Pages 145~152
In this paper, we study a class of strongly nonlinear implicit complementarity problems in the setting of Hilbert spaces H (not necessarily Hilbert lattices). By using the property of the projection and a suitable change of variables, we establish the equivalence between the strongly nonlinear implicit complementarity problem and the fixed point problem in H. Moreover, we use this equivalence and the fixed point theorem of Boyd and Wong to prove the existence and uniqueness of solutions for the strongly nonlinear implicit complementarity problem in H.